# SDR ABXA20170603070

- Difficulty date: June 3, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 60,497 hours, 45,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: 368256191534101
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLOSING THE L1 DOOR, TWO DESCENT DEVICES FELL OUT OF THE DESCENT DEVICE CONTAINER AND THEY UNWOUND TO THE FLOOR. WHILE THE AIRPLANE WAS GROUNDED, THE DESCENT DEVICES WERE REPLACED WITH SERVICEABLE DESCENT DEVICES. THE CAUSE FOR THE DESCENT DEVICES DROPPING TO THE FLOOR IS UNKNOWN.
